# SDR 2009FA0000811

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: General aviation
- Aircraft: N93M
- Make and model: Gulstm GV
- Aircraft serial: 567
- Aircraft time: 4,807 hours, 2,540 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 1159SCH50255
- Part serial: 0072
- Condition: Leaking
- Location: Rudder
- Part time: 4,807 hours, 2,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TESTING PLUG BACKED OUT OF THE RUDDER ACTUATOR CASE, BECAUSE IT WAS NOT SAFTIED, RESULTING IN THE RIGHT HYDRAULIC SYSTEM DRAINING TO ZERO IN FLIGHT.
